A POWERFUL ITERATIVE APPROACH for QUINTIC COMPLEX GINZBURG-LANDAU EQUATION within the FRAME of FRACTIONAL OPERATOR
- Title
- A POWERFUL ITERATIVE APPROACH for QUINTIC COMPLEX GINZBURG-LANDAU EQUATION within the FRAME of FRACTIONAL OPERATOR
- Creator
- Yao S.-W.; Ilhan E.; Veeresha P.; Baskonus H.M.
- Description
- The study of nonlinear phenomena associated with physical phenomena is a hot topic in the present era. The fundamental aim of this paper is to find the iterative solution for generalized quintic complex Ginzburg-Landau (GCGL) equation using fractional natural decomposition method (FNDM) within the frame of fractional calculus. We consider the projected equations by incorporating the Caputo fractional operator and investigate two examples for different initial values to present the efficiency and applicability of the FNDM. We presented the nature of the obtained results defined in three distinct cases and illustrated with the help of surfaces and contour plots for the particular value with respect to fractional order. Moreover, to present the accuracy and capture the nature of the obtained results, we present plots with different fractional order, and these plots show the essence of incorporating the fractional concept into the system exemplifying nonlinear complex phenomena. The present investigation confirms the efficiency and applicability of the considered method and fractional operators while analyzing phenomena in science and technology. 2021 The Author(s).
- Source
- Fractals, Vol-29, No. 5
- Date
- 2021-01-01
- Publisher
- World Scientific
- Subject
- Caputo Derivative; Fractional Natural Decomposition Method; Ginzburg-Landau Equation
- Coverage
- Yao S.-W., School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo, 454000, China; Ilhan E., Kirsehir Ahi Evran University, Kirsehir, Turkey; Veeresha P., Department of Mathematics, Christ (Deemed to Be University), Bangalore, 560029, India; Baskonus H.M., Harran University, Sanliurfa, Turkey
- Rights
- All Open Access; Hybrid Gold Open Access
- Relation
- ISSN: 0218348X
- Format
- Online
- Language
- English
- Type
- Article
Collection
Citation
Yao S.-W.; Ilhan E.; Veeresha P.; Baskonus H.M., “A POWERFUL ITERATIVE APPROACH for QUINTIC COMPLEX GINZBURG-LANDAU EQUATION within the FRAME of FRACTIONAL OPERATOR,” CHRIST (Deemed To Be University) Institutional Repository, accessed February 24, 2025, https://archives.christuniversity.in/items/show/15757.